Turn Down Nighttime Pain


MersynoNight is a new OTC, dual-acting solution for the temporary relief of pain associated with sleeping difficulty, such as headache, migraine, backache, arthritis, rheumatic pain, muscle pain, neuralgia, toothache and period pain.

The recommended dose is 1-2 tablets at bedtime for up to 3 days in adults, and up to 48 hours in children over 12 years, except on medical advice. MersynoNight is not recommended in children 12 years and under.

 

25% of respondents cited pain as a cause of sleep disturbance according to a survey of 1000 Australian adults conducted on behalf of the Sleep Health Foundation.1

Poor sleep may lower the pain threshold and increase pain.2,3

Other products containing paracetamol, such as MersynofenTM (ibuprofen/paracetamol), can be taken during the day, but the total daily dose of paracetamol must not exceed 4 g in 24 hours, and at least four hours should be allowed between taking another product containing paracetamol and MersynoNight.

Please review the full Product Information before recommending MersynoNight. Full Product Information is available here.

Active ingredients: Diphenhydramine 25 mg and paracetamol 500 mg


References:

  1. Adams R et al. Report to the Sleep Health Foundation: 2016 Sleep Health Survey of Australian Adults. The University of Adelaide, the Adelaide Institute for Sleep Health.
  2. Kundermann B et al. Psychosom Med 2004;66(6):932-937.
  3. Moldofsky H. Sleep Med Rev 2001;5(5):385-396.
Previous ‘Failures of good pharmacy practice’
Next Stop, collaborate and listen

NOTICE: It can sometimes take awhile for comment submissions to go through, please be patient.